Jump to content
World's Largest Herpes Support Group
Sign in to follow this  
pinkcessAMANDA

Is this common symptoms?

Recommended Posts

pinkcessAMANDA

I was recently diagnosed with GH. My doctor put me on Acyclovir. I think the meds are messing with my appetite cause I haven't been eating like I usually do. Anyone elses meds do that to them?

Something else I'm noticing is I'm always tired. I feel like I can just lay down all the time. My body achy ESP my legs. Normal?

:(

Share this post


Link to post
Share on other sites
Acesheart
I was recently diagnosed with GH. My doctor put me on Acyclovir. I think the meds are messing with my appetite cause I haven't been eating like I usually do. Anyone elses meds do that to them?

Something else I'm noticing is I'm always tired. I feel like I can just lay down all the time. My body achy ESP my legs. Normal?

:(

Hey AMANDA, our herps lays in the Ganglia Nervous System, base of spine . You can actuality outbreak anywhere in the boxer shorts area. It may be your body adjusting to the h.

Yes your meds can have side effects. There is a site www.webmd.com , it has an area to check your pills symptoms. It can also show you any interactions the drugs you take can have with other meds. Take care, Ace :)

Share this post


Link to post
Share on other sites
Joperty

I had exactly the same symtoms on acyclovir, the aching legs was the most frustrating pain ive ever experienced, I foind that using heat packs or hot water bpttles really helped, I think theres a few other people commented about the leg pain when using acyclovir, the pain came the same day I startdd taking it and stopped the day after I stopped! It does get better xx

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

  • The Hive is Thriving!

    • Total Topics
      69,116
    • Total Posts
      463,531
  • Posts

    • Miss Annie
      Thank you. Yes, I was on Positive Singles and met someone I was with for 2 years. We recently broke up but may work things out. Truth be told, dating is touch. With or without a virus. 
    • Godsaveus
      A possible problem is that it will possibly be overshadowed by emails regarding other health problems such as cancer which carry no stigma and therefore have a more massive amount of requests.
    • WilsoInAus
      @nydb1 I feel you can be quite confident that you do not have genital herpes here.  Please return to your doctor for further diagnosis and treatment.
    • f*ckedOver
      Maybe this has been asked already, but is there way we could get everyone on the site to write emails to the Bill and Melinda Gates foundation?  If they got 1000s of emails about this issue maybe they would fund people like the researchers at Penn?????????
    • nydb1
      Hey Folks. I have been taking Acyclovir 400MG 3 times a day orally since 1/17. It seems to have helped the burning, but the pain stills comes and goes. Should I continue to take the antivirals? Is it normal for a burning pain to last this long? I think I may continue to take the prescription until I am out of pills, but I am concerned that I am still in pain.
×

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.